# SDR DL76K040453

- Difficulty date: May 20, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 18,832 hours, 8,730 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Heat Shield
- Part number: 767300M
- Part serial: DL1513
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

AFTER ARRIVAL AT GATE NUMBER 8 WHEEL AND BRAKE ASSY STARTED TO SMOKE HEAVILY AND SMALL FLAME FLARED UP.  FOUND EXCESSIVE GREASE BUILD-UP INSIDE OF WHEEL HEAT SHIELD.  REPLACED WHEEL ASSY.
